# SDR UALA2010102603960

- Difficulty date: October 25, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N194UA
- Make and model: Boeing 747422
- Aircraft serial: 26892
- Aircraft time: 50,495 hours, 5,798 cycles
- Engine: Pwa PW4056
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 425402
- Part serial: 297
- Condition: Faulty
- Location: Apu Battery
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEFORE DEPARTURE TOLD BY CREW THAT APU BATTERY NOT CHARGING. REPLACED APU CHARGER PER MM, NO HELP. NUISANCE MESSAGE. VERIFIED EICAS ADVISORY MESSAGE APU DISCHARGE BLINKS IN & OUT. ALSO THE EICAS MAINT PAGE ( CH 24) SHOWED APU CHARGE & APU DISCHARGE BLINKS. ABOVE VERIFICATION WAS WITH APU RUNNING & STANDBY POWER SWITCHED TO BAT POSITION. T-S REF WDM, SUGGEST REPLACING APU BATTERY CHARGER DISABLE RELAY (R7218). ALSO REF MM SPECIFIC TO THIS RELAY REPLACE. ACCOMPLISHED COMPLETE STANBBY POWER TEST, ALL TESTS NORMAL. ALSO TESTED APU BATTERY. BATTERY DISCHARGES AND CHARGES NORMALLY.
